# SDR CALA2015082894246

- Difficulty date: August 26, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,281 hours, 6,537 cycles
- Engine: Pwa PW4056
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LT & RT SKIN CRACKED AT APPROX FS 570, CARRIED FROM 10 17 13.  VERTICAL STAB CRACK REPAIRED IAW ECRA 5530-01728.  SKIN PANEL REPAIR BETWEEN FIN STATION 600 TO 612.
